MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR
Model Number OEV321UH
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that no image was present during inspection for use involving an olympus monitor.No patient involvement was reported.
 
Additional Manufacturer Narrative
The customer contacted olympus technical assistance support (tac) through an alternative channel.Troubleshooting addressed the required distance and included support from an olympus corporation of the americas (oca) sales representative.The sales representative reported that the monitor had been replaced and that they were attempting to re-pair the uwit-tx olympus transmitter and uwit-rx olympus wireless receiver.Tac referenced the instruction manual and guided the representative through the pairing process.Although the camera head lights indicated a successful connection, no image was displayed.Tac confirmed the monitor input was set to serial digital interface and recommended swapping the transmitter and receiver for further troubleshooting.The customer notified tac of the outcome.The device will not be returned to olympus for evaluation.The device was not returned to olympus for inspection, so the reported failure could not be confirmed.We could not identify a definitive root cause.The investigation did not establish the most probable cause of the complaint.If additional relevant information becomes available, we will submit a supplemental report.Olympus will continue to monitor field performance for this device.

Brand Name
4K UHD LCD MONITOR
Common Device Name
MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50419549
Report Number3002808148-2026-29595
Device Sequence Number10646896
Product Code GCJ
UDI-Device Identifier04953170418723
UDI-Public04953170418723
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOEV321UH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown